MAUDE Adverse Event Report: TORNIER INC LATITUDE EV HUMERAL STEM MEDIUM STD LEFT; PROSTHESIS, ELBOW, CONSTRAINED, CEMENTED

TORNIER INC LATITUDE EV HUMERAL STEM MEDIUM STD LEFT; PROSTHESIS, ELBOW, CONSTRAINED, CEMENTED
Catalog Number 0030711
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 09/18/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported event that patient had a medial column fracture during the surgery could not be confirmed, since the device(s) were not returned for evaluation and no other additional information was received from the clinical site.More detailed information about the patient's medical history, the event details and the involved device(s) must be available to determine the root cause.   if any additional information becomes available, the investigation will be reopened and re-evaluated accordingly.H3 other text : device disposition unknown.
 
Event or Problem Description
As reported: "intra-operative complications during the initial surgery involving the latitude ev implant.The patient had medial column fracture during the surgery.The surgeon confirmed a causal relationship between this fracture and the surgery procedure.However, this event is not related to the implant.No actions were needed to address the issues.The event was resolved without sequelae on (b)(6) 2023".Update on (b)(6) 2023 : the operated elbow was the left.Hand dominance = opposite.There was no increase in the operation time.

Brand Name
LATITUDE EV HUMERAL STEM MEDIUM STD LEFT
Common Device Name
PROSTHESIS, ELBOW, CONSTRAINED, CEMENTED
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key17952632
Report Number0001649390-2023-00275
Device Sequence Number15359312
Product Code JDC
UDI-Device Identifier00846832074754
UDI-Public00846832074754
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K193247
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number0030711
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/21/2023
Initial Report FDA Received Date10/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR
Patient SexFemale
Patient Weight54 KG